# SDR AALA200802677

- Difficulty date: October 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 59,176 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 12DEF HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 12DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
